# SDR UIEA2017042600650

- Difficulty date: May 16, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 93,524 hours, 17,407 cycles
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J8 JUNCTION BOX ON LT WING LANDING GEAR CRACKED.  CLEANED, PREPPED, REPAIRED, & REFINISHED J8 JUNCTION BOX IAW SRM 51-20-06, 51-70-06, AND AMM 51-24-22.
